# SDR ABXA050068

- Difficulty date: March 5, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 57,009 hours, 25,545 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 57530121
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE AT ILN, FOUND A 2.250 INCH CRACK IN NR 2 PYLON OUTBOARD PLANK AT STA YN300.  REPAIRED PYLON PLANK IAW ABX AIR REA D853-51551-MR USING 17-7 PH .080 INCH, PO 408448907.
